Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Midland/Odessa, TX

April 13, 2019Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 13, 2019, 1:11 AM CDT for Pecos County, Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 1:11 AM CDT (06:11 UTC)
Expired
Apr 13, 2019, 2:00 AM CDT
In force
49 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 118 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 1:28 AM CDTHAIL 1.75Iraan, TXTIME ESTIMATED FROM RADAR. REPORT RELAYED BY LOCAL MEDIA VIA TWITTER
Apr 13, 1:33 AM CDTHAIL 1.751 W Iraan, TXTIME ESTIMATED FROM RADAR. REPORT RELAYED BY LOCAL MEDIA VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
3570 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

622 
WUUS54 KMAF 130611
SVRMAF
TXC371-130700-
/O.NEW.KMAF.SV.W.0022.190413T0611Z-190413T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
111 AM CDT Sat Apr 13 2019

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  East central Pecos County in southwestern Texas...

* Until 200 AM CDT.

* At 111 AM CDT, a severe thunderstorm was located 15 miles west of
  Sheffield, moving northeast at 30 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Iraan and Iraan Municipal Airport. 

This includes Interstate 10 between mile markers 306 and 321.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3068 10196 3075 10219 3099 10209 3099 10208
      3100 10205 3098 10201 3099 10199 3096 10195
      3095 10193 3093 10192 3092 10188 3089 10189
      3087 10186 3083 10184
TIME...MOT...LOC 0611Z 213DEG 26KT 3076 10207 

HAIL...1.75IN
WIND...60MPH
 
$$

29
3 follow-up statements
155 
WWUS54 KMAF 130623
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
123 AM CDT Sat Apr 13 2019

TXC371-130700-
/O.CON.KMAF.SV.W.0022.000000T0000Z-190413T0700Z/
Pecos TX-
123 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EAST CENTRAL PECOS COUNTY...

At 123 AM CDT, a severe thunderstorm was located 13 miles northwest
of Sheffield, moving northeast at 25 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Iraan and Iraan Municipal Airport. 

This includes Interstate 10 between mile markers 309 and 321.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3068 10196 3078 10212 3096 10205 3098 10203
      3098 10201 3099 10199 3096 10195 3095 10193
      3093 10192 3092 10188 3089 10189 3087 10186
      3083 10184
TIME...MOT...LOC 0623Z 218DEG 20KT 3084 10197 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

29
612 
WWUS54 KMAF 130638
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
138 AM CDT Sat Apr 13 2019

TXC371-130700-
/O.CON.KMAF.SV.W.0022.000000T0000Z-190413T0700Z/
Pecos TX-
138 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN PECOS COUNTY...

At 138 AM CDT, a severe thunderstorm was located 17 miles north of
Sheffield, moving northeast at 35 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Iraan and Iraan Municipal Airport. 

This includes Interstate 10 between mile markers 309 and 318.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3075 10190 3085 10209 3096 10205 3098 10203
      3098 10201 3099 10199 3096 10195 3095 10193
      3093 10192 3092 10188 3089 10189 3087 10186
      3083 10184
TIME...MOT...LOC 0638Z 215DEG 29KT 3093 10189 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

29
520 
WWUS54 KMAF 130650
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
150 AM CDT Sat Apr 13 2019

TXC371-130700-
/O.EXP.KMAF.SV.W.0022.000000T0000Z-190413T0700Z/
Pecos TX-
150 AM CDT Sat Apr 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PECOS COUNTY WILL
EXPIRE AT 200 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southwestern Texas.

LAT...LON 3075 10190 3085 10209 3096 10205 3098 10203
      3098 10201 3099 10199 3096 10195 3095 10193
      3093 10192 3092 10188 3089 10189 3087 10186
      3083 10184
TIME...MOT...LOC 0650Z 213DEG 26KT 3099 10185 

$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 12:43 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 13, 12:43 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1243 AM CDT Sat Apr 13 2019

.DISCUSSION...

Please see the 06Z aviation discussion below.

&&

.AVIATION...

Challenging aviation forecast this period, with scattered
thunderstorms developing across West Texas at issuance. Have
included TS mention at all TX terminals tonight, with MVFR and
potentially IFR conditions possible in heavy rain. Storms could
also produce erratic gusty winds and hail. Thunderstorm activity
should move east by 12Z, with showers lingering and low ceilings
persisting at all terminals until after 18Z. Conditions will
gradually improve to VFR areawide through the afternoon, with
winds remaining elevated with gusts to 20-30kt possible. After
14/00Z, gusts will quickly diminish with winds becoming light
overnight.

&&

.PREV DISCUSSION... /issued 233 PM CDT Fri Apr 12 2019/

DISCUSSION...

A big upper trough is over most of the country with an upper low
centered over Minnesota and a portion of the upper trough digging
south over Arizona. Temperatures today are expected to be a little
warmer than yesterday with southerly surface winds. Upper lift will
increase across the area as the upper trough approaches. A cold front
will push into the area this evening into tonight which will also
aid in lift. Mid-level lapse rates will be high with values up to
8 to 9 degrees C/km this afternoon and this evening across
portions of the area. 0 to 6 km bulk shear values will be high
with values of around 50 kts or higher across much of the area
this afternoon through tonight. These conditions suggest severe
thunderstorms are likely. The only limiting factor will be CAPE
values which will be mostly confined to the Lower Trans Pecos and
southeast Permian Basin with values mainly between 1-2 kJ/kg.
Expect thunderstorms to continue through the overnight period.

Storms will continue across the area on Saturday as temperatures
cool behind the front. High temperatures for Saturday will range
from the 40s across the northern CWA to the 70s across the Big Bend.
Temperatures are expected to cool into the 30s across most of the
CWA for Saturday night with clearing skies. Locations in portions of
New Mexico, the northern Permian Basin, and the higher terrain are
expected to cool to freezing or below. The upper trough moves to the
east of the region on Sunday with southwest surface winds returning
to the area. This will result in temperatures warming up into the
70s across most of the CWA. The warm up is expected to continue into
Monday with temperatures warming up into the 80s and 90s. An upper
trough will approach the region on Tuesday with temperatures similar
to the previous day. This upper trough begins to move over the
central part of the country on Wednesday with gusty westerly winds
across the CWA. These west winds will bring in a Pacific front
resulting in slightly cooler temperatures for Wednesday. Colder air
from the north will move into the area on Thursday resulting in
temperatures cooling even more Thursday and Friday. No precipitation
is expected in the extended forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     35  72  50  83 /  10   0   0   0
Carlsbad                       36  77  48  88 /  10   0   0   0
Dryden                         42  79  52  87 /   0   0   0   0
Fort Stockton                  38  77  53  88 /   0   0   0   0
Guadalupe Pass                 37  71  53  81 /  10   0   0   0
Hobbs                          32  73  46  85 /  10   0   0   0
Marfa                          31  75  43  85 /   0   0   0   0
Midland Intl Airport           36  74  51  84 /  10   0   0   0
Odessa                         35  74  50  84 /  10   0   0   0
Wink                           35  77  47  89 /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&
Hazardous weather outlook, Apr 12, 2:41 PM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
241 PM CDT Fri Apr 12 2019

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-131945-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
241 PM CDT Fri Apr 12 2019 /141 PM MDT Fri Apr 12 2019/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Elevated fire weather conditions will continue into early this
evening across the Stockton Plateau, Davis/Apache Mountains, Marfa
Plateau, Big Bend Area, and Presidio Valley.

Thunderstorms are expected this evening and tonight, especially
across the Permian Basin and Trans Pecos. There is a slight risk
that some storms will become severe, capable of producing large hail
and damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability of widespread hazard weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight across the
eastern Permian Basin.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Apr 12, 11:45 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1145 PM CDT Fri Apr 12 2019

TXZ059-060-067-130530-
Loving TX-Ward TX-Winkler TX-
1145 PM CDT Fri Apr 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REEVES...
NORTHWESTERN WARD...SOUTHWESTERN WINKLER AND SOUTHEASTERN LOVING
COUNTIES UNTIL 1230 AM CDT...

At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Barstow, or 15 miles northeast of Pecos, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Wink and Winkler County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3190 10326 3165 10297 3148 10336 3159 10351
      3163 10352
TIME...MOT...LOC 0445Z 230DEG 16KT 3160 10336

29
Special weather statement, Apr 13, 12:27 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1227 AM CDT Sat Apr 13 2019

TXZ068-069-075-130615-
Pecos TX-Crane TX-Upton TX-
1227 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PECOS...EASTERN
CRANE AND WESTERN UPTON COUNTIES UNTIL 115 AM CDT...

At 1227 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of McCamey, moving north at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Crane, McCamey, Crane County Airport, Upton County Airport, Girvin,
King Mountain and Cordona Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3108 10219 3108 10237 3107 10233 3105 10232
      3106 10256 3163 10253 3160 10192
TIME...MOT...LOC 0527Z 185DEG 29KT 3114 10234

29
Special weather statement, Apr 13, 12:28 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1228 AM CDT Sat Apr 13 2019

TXZ059-060-067-130615-
Loving TX-Ward TX-Winkler TX-
1228 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WARD...WINKLER AND
SOUTHEASTERN LOVING COUNTIES UNTIL 115 AM CDT...

At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wink, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kermit, Wink, Pyote, Wickett, Monahans Sandhills State Park and
Winkler County Airport.

This includes Interstate 20 between mile markers 60 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3200 10308 3200 10306 3203 10306 3179 10280
      3166 10280 3149 10322 3166 10339
TIME...MOT...LOC 0528Z 223DEG 21KT 3167 10320

29
Special weather statement, Apr 13, 12:30 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1230 AM CDT Sat Apr 13 2019

TXZ075-082-130615-
Pecos TX-Terrell TX-
1230 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PECOS AND NORTH
CENTRAL TERRELL COUNTIES UNTIL 115 AM CDT...

At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm 21
miles west of Sheffield, moving north at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Iraan, Bakersfield and Iraan Municipal Airport.

This includes Interstate 10 between mile markers 296 and 321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 10204 3047 10238 3104 10227 3103 10221
      3100 10219 3101 10218 3099 10209 3100 10205
      3098 10201 3099 10199 3093 10192 3092 10188
      3089 10189 3087 10186 3085 10185
TIME...MOT...LOC 0530Z 197DEG 19KT 3066 10219

29
Special weather statement, Apr 13, 12:41 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1241 AM CDT Sat Apr 13 2019

TXZ067-075-274-130630-
Pecos TX-Reeves County Plains TX-Ward TX-
1241 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS...SOUTHEASTERN
REEVES AND SOUTHEASTERN WARD COUNTIES UNTIL 130 AM CDT...

At 1241 AM CDT, Doppler radar was tracking a strong thunderstorm 22
miles east of Saragosa, or 23 miles southeast of Pecos, moving
northeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Coyanosa, B F Goodrich Testing Track and Imperial Reservoir.

This includes Interstate 20 between mile markers 58 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3101 10325 3109 10346 3151 10325 3130 10280
TIME...MOT...LOC 0541Z 210DEG 15KT 3112 10330

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:45 PM CDTSpecial Weather StatementMAFWard45 min
Apr 13, 12:18 AM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler3 hr
Apr 13, 12:27 AM CDTSpecial Weather StatementMAFCrane48 min
Apr 13, 12:28 AM CDTSpecial Weather StatementMAFWinkler47 min
Apr 13, 12:30 AM CDTSpecial Weather StatementMAF45 min
Apr 13, 12:37 AM CDTSevere Thunderstorm WarningMAFPecos38 min
Apr 13, 12:41 AM CDTSpecial Weather StatementMAFWard49 min
Apr 13, 1:46 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Ward3 hr
Apr 13, 2:06 AM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Apr 13, 2:11 AM CDTSpecial Weather StatementMAFCrane, Ector49 min
Apr 13, 2:43 AM CDTSpecial Weather StatementMAFMitchell47 min
Apr 13, 2:48 AM CDTSevere Thunderstorm WarningMAFReagan57 min
Apr 13, 3:00 AM CDTSpecial Weather StatementMAFMidland, Upton45 min
Apr 13, 3:28 AM CDTAreal Flood AdvisoryMAFReagan, Upton2 hr
Apr 13, 3:42 AM CDTSpecial Weather StatementMAFReagan48 min
Apr 13, 3:52 AM CDTAreal Flood AdvisoryMAFAndrews113 min
Apr 13, 3:59 AM CDTFlash Flood WarningMAFReagan3 hr
Apr 13, 5:16 AM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Apr 13, 5:22 AM CDTAreal Flood AdvisoryMAFDawson, Gaines, Martin3 hr
Apr 13, 6:36 AM CDTAreal Flood AdvisoryMAFReagan114 min
Apr 13, 6:39 AM CDTAreal Flood AdvisoryMAFAndrews2 hr
Apr 13, 7:39 AM CDTAreal Flood AdvisoryMAFBorden, Howard3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.